Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

High BP, bronchitis. Taking Amtas-M-50, olmezest 40. Side effects of medication?

sir, my mother is a patient of acute high BP since last 20yrs.Off lately she has been diagnosed with bronchitis as well. Please confirm can we continue to give her Amtas-M-50/ olmezest 40. Also please tell what are the side effects of taking these medicines for such a lomng time. Can long continuous usage of these medicines can also lead to bronchitis?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  837
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi sir,
Amtas m 50 is amlodipine and metoprolol , olmezest is olmesatan.
As she has developed bronchitis please stop metoprolol it's a beta blocker it has a potency to cause bronchospasm, so better to stop it , don't stop it abruptly tapper the dose for few days and then stop.
I advice u to continue both amlodipine and olmesatan .
Don't worry everything will be alright.
Bye take care.
Answered: Wed, 10 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor